Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 239
HTML articles powered by AMS MathViewer

The commutant of an analytic Toeplitz operator
Carl C. Cowen PDF
Trans. Amer. Math. Soc. 239 (1978), 1-31
Asymptotic formulas for Toeplitz determinants
Estelle Basor PDF
Trans. Amer. Math. Soc. 239 (1978), 33-65
Isotopy groups
Lawrence L. Larmore PDF
Trans. Amer. Math. Soc. 239 (1978), 67-97
Hyperarithmetically encodable sets
Robert M. Solovay PDF
Trans. Amer. Math. Soc. 239 (1978), 99-122
The theorem of Torelli for singular curves
Thomas Jambois PDF
Trans. Amer. Math. Soc. 239 (1978), 123-146
Mesures invariantes sur les hypergroupes
R. Spector PDF
Trans. Amer. Math. Soc. 239 (1978), 147-165
A chain functor for bordism
Stanley O. Kochman PDF
Trans. Amer. Math. Soc. 239 (1978), 167-196
Tensor products for $\textrm {SL}(2, k)$
Robert P. Martin PDF
Trans. Amer. Math. Soc. 239 (1978), 197-211
Complete universal locally finite groups
Ken Hickin PDF
Trans. Amer. Math. Soc. 239 (1978), 213-227
Twist spinning revisited
Deborah L. Goldsmith and Louis H. Kauffman PDF
Trans. Amer. Math. Soc. 239 (1978), 229-251
Completeness theorems, incompleteness theorems and models of arithmetic
Kenneth McAloon PDF
Trans. Amer. Math. Soc. 239 (1978), 253-277
Diffeomorphisms almost regularly homotopic to the identity
Robert Wells PDF
Trans. Amer. Math. Soc. 239 (1978), 279-292
Heisenberg manifolds and theta functions
R. Tolimieri PDF
Trans. Amer. Math. Soc. 239 (1978), 293-319
The classification of flat solvmanifolds
Alexander Morgan PDF
Trans. Amer. Math. Soc. 239 (1978), 321-351
Limiting distributions for branching random fields
Joseph Fleischman PDF
Trans. Amer. Math. Soc. 239 (1978), 353-389
The existence of combinatorial formulae for characteristic classes
Norman Levitt and Colin Rourke PDF
Trans. Amer. Math. Soc. 239 (1978), 391-397
On the rationality of divisors and meromorphic functions
Chia Chi Tung PDF
Trans. Amer. Math. Soc. 239 (1978), 399-406